It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Has anyone had experience with withdrawing from Vicodin and Suboxone? Tried to slowly taper off of Vicodin, six a day, but then read about Suboxone and started taking it, 4mgs a day. The Suboxone seems to make me feel so sick and tired I can hardly function. All I want to do is sleep and I feel dizzy, nauseas and miserably sick. Have to hold down a responsible job. Would it be easier to slowly taper off of the Vicodin so I can function on my job, or is it easier to taper off of the Suboxone? Would appreciate some opinions. Have been to several different doctors and gotten several different opinions and all just pushed more drugs. I would like some opinions from people who have been down this road. I started the Vicodin for migraine headaches but wish I had never started taking them, or the Syboxone. I was also prescribed Cymbalta, an anti-depressant, and had a horrible reaction to that. I quit it cold turkey after three weeks because it didn't get better, just kept getting worse.





All times are GMT -7. The time now is 08:28 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!